| Model Number |
TSVM4B13 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Inflammation (1932)
| Date of Event |
07/14/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number: (b)(4).Patient identifier unknown / not provided.Age and date of birth unknown / not provided.Patient sex unknown / not provided.Weight unknown / not provided.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
Event or Problem Description
It was reported that the implant on tooth site #31 was removed due to infection.Symptoms of the event: inflammation.
Additional Manufacturer Narrative
Based on updated customer information received and reassessment of the reported event, it was determined that mfr report number: 0002023141-2023-00395 was reported in error.Please disregard this submission.No further reports will be submitted for this event.
Event or Problem Description
No further event information available at the time of this report.